# SDR DALA2021051802767

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,182 hours, 31,277 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3256 R3 DOOR DISARMED ONCE AIRBORNE AND PRESSURIZING. CORRECTIVE ACTION: T/S PER A320 TSM 52-13-00-810-804-A. PERFORMED PROX SENSOR CLEAN PER A320 AMM 52-73. DOOR ARMED POSITION AGREES W/DOOR/OXY INDICATION PAGE. OPS NML. OK FOR SVC.
